American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] Sylvain E. Cappell and Julius L. Shaneson. Stratifiable maps and topological invariants . J. Amer. Math. Soc. 4 (1991) 521-551. MR 1102578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Thomas Gehret Goodwillie. A multiple disjunction lemma for smooth concordance embeddings. Memoirs of the AMS 86 (1990) MR 1015675.
Book volume table of contents   

[33] Adam Kowalczyk. The preparation theorem for composite functions . Proc. Amer. Math. Soc. 101 (1987) 582-584. MR 908673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Kiyoshi Igusa. The space of framed functions . Trans. Amer. Math. Soc. 301 (1987) 431-477. MR 882699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Wojciech Kucharz. Examples in the theory of sufficiency of jets . Proc. Amer. Math. Soc. 96 (1986) 163-166. MR 813830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Steven C. Ferry and Arthur G. Wasserman. Morse theory for codimension-one foliations . Trans. Amer. Math. Soc. 298 (1986) 227-240. MR 857441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] John McKay. Cartan matrices, finite groups of quaternions, and Kleinian singularities . Proc. Amer. Math. Soc. 81 (1981) 153-154. MR 589160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Daniel Chess. A Poincaré-Hopf type theorem for the de Rham invariant. Bull. Amer. Math. Soc. 3 (1980) 1031-1035. MR 585184.
Abstract, references, and article information   
View Article: PDF

[39] S. J. Blank and C. Curley. Desingularizing maps of corank one . Proc. Amer. Math. Soc. 80 (1980) 483-486. MR 581010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2